# SDR UPS02438074

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 98,656 hours, 25,369 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NR 2 PYLON LOWER FIREWALL WEB O/B POSN CRACKED AT NAC 221.9 REAR ENGINE MOUNT BULKHEAD AREA.  NR 2 PYLON LOWER FIREWALL WEB REPAIRED AS PER SRM 54-10-03 FIG 2.
